Thuốc Decongestant and analgesic combinations (Oral)

0
262
Thuốc Decongestant and analgesic combinations (Oral)
Thuốc Decongestant and analgesic combinations (Oral)

Hovevn Health chia sẻ các bài viết về: Thuốc giảm đau kết hợp và thuốc giảm đau kết hợp (uống), tác dụng phụ – liều lượng, thuốc giảm đau kết hợp thuốc giảm đau và thuốc giảm đau (uống). Vui lòng tham khảo các chi tiết dưới đây.

Tên lớp: kết hợp thuốc thông mũi và giảm đau (đường uống)

Tên thương hiệu thường được sử dụng

Tại Hoa Kỳ

  • Sức mạnh tối đa của Actamin
  • Alka-Seltzer Plus Lạnh và xoang
  • Altenol
  • Aminofen
  • Anacin Aspirin miễn phí
  • Apra
  • Giảm đau khớp
  • Cetafen
  • Mapap cho trẻ em
  • Trẻ em miền Bắc
  • Comtrex Giảm đau họng
  • Dolono
  • Febrol
  • Genapap
  • Genapap xoang
  • Genebs
  • Trẻ sơ sinh
  • Trẻ sơ sinh Tylenol Plus Lạnh
  • Bản đồ
  • Đau khớp Mapap
  • Mapap Sinus PE
  • Đau-Eze + / Rheu-Viêm
  • Kim tự tháp
  • Kim tự tháp
  • Q-Pap
  • Redutemp
  • Silapap
  • Sinutab Sinus
  • Nhức đầu xoang PE
  • T-Painol
  • Tycolene
  • Tylenol

Ở Canada

  • Actused Sinus thường xuyên
  • Trẻ em Tylenol Decongestant
  • Công thức giảm đau xoang
  • Dimetapp ban ngày lạnh
  • Dimetapp Extra Sức mạnh ban ngày Lạnh
  • Dristan ND
  • Dristan ND thêm sức mạnh
  • Thuốc tăng cường xoang không gây buồn ngủ
  • Gói bổ sung Tylenol Sinus tiện lợi Giảm đau ban ngày
  • Tylenol Sinus Giảm đau ban ngày
  • Thêm sức mạnh Tylenol Sinus với Coolburst – Ban ngày
  • Novahistex Sinus

Các dạng bào chế có sẵn:

  • Viên con nhộng
  • Máy tính bảng
  • Máy tính bảng, phát hành mở rộng
  • Viên nang, chất lỏng đầy
  • Máy tính bảng, phát hành mở rộng, 12 nhân sự
  • Máy tính bảng, sủi bọt

Sử dụng cho thuốc này

Kết hợp thuốc thông mũi và giảm đau được dùng bằng đường uống để làm giảm xoang và nghẹt mũi (nghẹt mũi) và đau đầu do cảm lạnh, dị ứng và sốt cỏ khô.

Thuốc thông mũi, chẳng hạn như phenylephrine và pseudoephedrine tạo ra sự thu hẹp các mạch máu. Điều này dẫn đến việc làm sạch nghẹt mũi, nhưng nó cũng có thể gây tăng huyết áp ở những bệnh nhân bị huyết áp cao.

Thuốc giảm đau, chẳng hạn như acetaminophen, ibuprofen và salicylates (ví dụ: aspirin, salicylamide), được sử dụng trong các loại thuốc kết hợp này để giúp giảm đau đầu và đau xoang.

Acetaminophen và salicylates có thể gây tổn thương thận hoặc ung thư thận hoặc bàng quang tiết niệu nếu một lượng lớn cả hai loại thuốc được sử dụng cùng nhau trong một thời gian dài. Tuy nhiên, dùng một lượng thuốc kết hợp được đề nghị có chứa cả acetaminophen và salicylate trong thời gian ngắn chưa được chứng minh là gây ra những tác dụng không mong muốn này.

Những loại thuốc này có sẵn mà không cần toa. Tuy nhiên, bác sĩ của bạn có thể có hướng dẫn đặc biệt về liều lượng thích hợp của các loại thuốc này cho tình trạng y tế của bạn.

Không dùng bất kỳ loại thuốc ho và cảm lạnh không kê đơn (OTC) nào cho trẻ nhỏ hoặc trẻ dưới 4 tuổi. Sử dụng các loại thuốc này ở trẻ nhỏ có thể gây ra tác dụng phụ nghiêm trọng hoặc có thể đe dọa tính mạng.

Trước khi sử dụng thuốc này

Dị ứng

Hãy cho bác sĩ của bạn nếu bạn đã từng có bất kỳ phản ứng bất thường hoặc dị ứng với các loại thuốc trong nhóm này hoặc bất kỳ loại thuốc nào khác. Cũng nói với chuyên gia chăm sóc sức khỏe của bạn nếu bạn có bất kỳ loại dị ứng nào khác, chẳng hạn như thực phẩm thuốc nhuộm, chất bảo quản hoặc động vật. Đối với các sản phẩm không kê đơn, đọc nhãn hoặc thành phần gói cẩn thận.

Nhi khoa

Trẻ nhỏ thường rất nhạy cảm với tác dụng của thuốc này. Trước khi cho bất kỳ loại thuốc kết hợp nào cho trẻ, hãy kiểm tra nhãn gói thật cẩn thận. Một số loại thuốc này quá mạnh để sử dụng ở trẻ em . Nếu bạn không chắc chắn liệu một sản phẩm cụ thể có thể được cung cấp cho trẻ em hay không, nếu bạn có bất kỳ câu hỏi nào về số tiền cần cung cấp, hãy kiểm tra với chuyên gia chăm sóc sức khỏe của bạn, đặc biệt nếu nó có chứa:

  • Thuốc thông mũi (ví dụ, phenylephrine, pseudoephedrine) .Tôi tăng huyết áp có thể xảy ra ở trẻ em dùng thuốc thông mũi.
  • Salicylates (ví dụ: aspirin) Không dùng aspirin hoặc các salicylat khác cho trẻ em hoặc thiếu niên bị sốt hoặc các triệu chứng khác của nhiễm virus, đặc biệt là cúm hoặc thủy đậu, mà không thảo luận trước với bác sĩ của con bạn. Điều này rất quan trọng vì salicylate có thể gây ra một căn bệnh nghiêm trọng gọi là hội chứng Reye ở những đứa trẻ này. Ngoài ra, trẻ em có thể nhạy cảm hơn với aspirin hoặc các salicylat khác có trong một số loại thuốc này, đặc biệt là nếu chúng bị sốt hoặc mất một lượng lớn chất lỏng cơ thể vì nôn mửa, tiêu chảy hoặc đổ mồ hôi.

Không dùng bất kỳ loại thuốc ho và cảm lạnh không kê đơn (OTC) nào cho trẻ nhỏ hoặc trẻ dưới 4 tuổi. Sử dụng các loại thuốc này ở trẻ nhỏ có thể gây ra tác dụng phụ nghiêm trọng hoặc có thể đe dọa tính mạng.

Lão

Người cao tuổi thường nhạy cảm hơn với tác dụng của thuốc này.

Thai kỳ

Việc sử dụng kết hợp thuốc thông mũi và giảm đau thường xuyên với liều khuyến cáo trên nhãn không có khả năng gây ra vấn đề ở thai nhi hoặc ở trẻ sơ sinh. Tuy nhiên, đối với các thành phần riêng lẻ của các kết hợp này, thông tin sau sẽ được áp dụng:

  • Rượu bia Một số loại thuốc kết hợp này có chứa một lượng lớn rượu. Sử dụng quá nhiều rượu trong khi mang thai có thể gây ra dị tật bẩm sinh.
  • Các con chó con ở người đã không chỉ ra rằng caffeine gây ra dị tật bẩm sinh. Tuy nhiên, các nghiên cứu trên động vật đã chỉ ra rằng caffeine gây ra dị tật bẩm sinh khi được dùng với liều lượng rất lớn (lượng bằng lượng caffeine có trong 12 đến 24 tách cà phê mỗi ngày).
  • Các nghiên cứu về Ibuprofen về dị tật bẩm sinh chưa được thực hiện ở người. Tuy nhiên, có khả năng ibuprofen có thể gây ra tác dụng không mong muốn đối với tim hoặc lưu lượng máu của thai nhi hoặc trẻ sơ sinh nếu được sử dụng thường xuyên trong vài tháng cuối của thai kỳ.
  • Các nghiên cứu về phenylephrine về dị tật bẩm sinh chưa được thực hiện ở cả người và động vật có phenylephrine.
  • Pseudoephedrine Các nghiên cứu về dị tật bẩm sinh với pseudoephedrine chưa được thực hiện ở người. Trong nghiên cứu trên động vật pseudoephedrine không gây dị tật bẩm sinh. Tuy nhiên, khi dùng cho động vật với liều lượng cao, pseudoephedrine đã gây ra sự giảm trọng lượng trung bình, chiều dài và tốc độ hình thành xương ở thai nhi.
  • Salicylates (ví dụ: aspirin). Các nghiên cứu về dị tật bẩm sinh ở người đã được thực hiện với aspirin, nhưng không phải với salicylamide. Mặc dù salicylate đã được chứng minh là gây ra dị tật bẩm sinh ở động vật, nhưng chúng chưa được chứng minh là gây ra dị tật bẩm sinh ở người.

Sử dụng thường xuyên salicylat vào cuối thai kỳ có thể gây ra tác dụng không mong muốn đối với tim hoặc lưu lượng máu ở thai nhi hoặc trẻ sơ sinh. Sử dụng salicylat trong 2 tuần cuối của thai kỳ có thể gây ra các vấn đề chảy máu ở thai nhi trước hoặc trong khi sinh, hoặc ở trẻ sơ sinh. Ngoài ra, sử dụng quá nhiều salicylat trong 3 tháng cuối của thai kỳ có thể làm tăng thời gian mang thai, kéo dài thời gian chuyển dạ và gây ra các vấn đề khác trong khi sinh hoặc gây chảy máu nghiêm trọng ở người mẹ trước, trong hoặc sau khi sinh. Không dùng aspirin trong 3 tháng cuối của thai kỳ trừ khi được bác sĩ yêu cầu .

Cho con bú

Nếu bạn đang cho con bú, khả năng các vấn đề có thể xảy ra phụ thuộc vào các thành phần của sự kết hợp. Đối với các thành phần riêng lẻ của các kết hợp này, áp dụng như sau:

  • Acetaminophen tại chỗ Acetaminophen truyền vào sữa mẹ. Tuy nhiên, nó đã không được báo cáo là gây ra vấn đề ở trẻ bú mẹ.
  • Rượu cồn Rượu cồn đi vào sữa mẹ. Tuy nhiên, lượng cồn trong liều khuyến cáo của thuốc này thường không gây ra vấn đề ở trẻ bú mẹ.
  • Một lượng nhỏ caffeine truyền vào sữa mẹ và có thể tích tụ ở trẻ bú. Tuy nhiên, lượng caffeine trong liều khuyến cáo của thuốc này thường không gây ra vấn đề ở trẻ bú mẹ.
  • Thuốc thông mũi (ví dụ, phenylephrine, pseudoephedrine), Thuốc giảm đau có thể truyền vào sữa mẹ và có thể gây ra tác dụng không mong muốn ở trẻ bú mẹ khi dùng thuốc này.
  • Salicylates (ví dụ, aspirin) xôngSalicylates truyền vào sữa mẹ. Mặc dù salicylate chưa được báo cáo là gây ra vấn đề ở trẻ bú mẹ, nhưng có thể vấn đề có thể xảy ra nếu dùng một lượng lớn thường xuyên.

Tương tác với thuốc

Mặc dù một số loại thuốc không nên được sử dụng cùng nhau, trong các trường hợp khác, hai loại thuốc khác nhau có thể được sử dụng cùng nhau ngay cả khi có thể xảy ra tương tác. Trong những trường hợp này, bác sĩ của bạn có thể muốn thay đổi liều, hoặc các biện pháp phòng ngừa khác có thể là cần thiết. Khi bạn đang sử dụng bất kỳ loại thuốc nào trong số này, điều đặc biệt quan trọng là chuyên gia chăm sóc sức khỏe của bạn phải biết nếu bạn đang sử dụng bất kỳ loại thuốc nào được liệt kê dưới đây. Các tương tác sau đây đã được chọn trên cơ sở ý nghĩa tiềm năng của chúng và không nhất thiết phải bao gồm tất cả.

  • For oral dosage forms (capsules, liquid, or tablets):
    • For sinus pain and congestion:
      • Adults and children 12 years of age and older—1 to 2 capsules or tablets every four to six hours.
      • Children up to 6 years of age—Use and dose must be determined by your doctor.
      • Children 4 to 12 years of age—1 tablet, 4 to 6 chewable tablets, or 1 to 2 teaspoonfuls of liquid every four hours.
      • Children and infants up to 4 years of age—Use is not recommended .

Missed Dose

If you miss a dose of this medicine, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double doses.

    Storage

    Keep out of the reach of children.

    Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Keep from freezing.

    Do not keep outdated medicine or medicine no longer needed.

    Precautions while using this Medicine

    Check with your doctor if your symptoms do not improve or become worse, or if you have a high fever.

    This medicine may cause some people to become nervous or restless or to have trouble in sleeping. If you have trouble in sleeping, take the last dose of this medicine for each day a few hours before bedtime. If you have any questions about this, check with your doctor.

    Before having any kind of surgery (including dental surgery) or emergency treatment, tell the medical doctor or dentist in charge that you are taking this medicine.

    Check the label of all over-the-counter (OTC), nonprescription, and prescription medicines you now take. If any of them contain acetaminophen, aspirin, other salicylates such as bismuth subsalicylate (e.g., Pepto Bismol) or magnesium salicylate (e.g., Nuprin Backache Caplets), or salicylic acid (present in some shampoos and skin products), check with your health care professional. Using any of them together with this medicine may cause an overdose.

    Do not drink alcoholic beverages while taking this medicine. Stomach problems may be more likely to occur if you drink alcoholic beverages while you are taking aspirin or ibuprofen. Also, liver damage may be more likely to occur if you drink large amounts of alcoholic beverages while you are taking acetaminophen.

    If you think that you or anyone else may have taken an overdose of this medicine, get emergency help at once. Taking an overdose of a salicylate may cause unconsciousness or death. The first sign of an aspirin overdose may be ringing or buzzing in the ears. Other signs include convulsions (seizures), hearing loss, confusion, severe drowsiness or tiredness, severe excitement or nervousness, and unusually fast or deep breathing. Signs of severe acetaminophen overdose may not appear until 2 to 4 days after the overdose is taken, but treatment to prevent liver damage or death must be started within 24 hours or less after the overdose is taken

    For patients taking aspirin-containing medicine:

    • Do not take aspirin-containing medicine for 5 days before any surgery, including dental surgery, unless otherwise directed by your medical doctor or dentist. Taking aspirin during this time may cause bleeding problems.

    For diabetic patients taking salicylate-containing medicine:

    • False urine sugar test results may occur if you take 8 or more 325-mg (5-grain) doses of aspirin every day for several days in a row. Smaller doses or occasional use of aspirin usually will not affect urine sugar tests. If you have any questions about this, check with your health care professional, especially if your diabetes is not well controlled.

    For patients taking ibuprofen-containing medicine:

    • This medicine may cause some people to become confused, drowsy, dizzy, lightheaded, or less alert than they are normally. It may also cause blurred vision or other vision problems in some people. Make sure you know how you react to this medicine before you drive, use machines, or do anything else that could be dangerous if you are dizzy or are not alert and able to see well.
    • Serious side effects can occur during treatment with this medicine. Sometimes serious side effects can occur without any warning. However, possible warning signs often occur, including swelling of the face, fingers, feet, and/or lower legs; severe stomach pain, black, tarry stools, and/or vomiting of blood or material that looks like coffee grounds; unusual weight gain; and/or skin rash. Also, signs of serious heart problems could occur such as chest pain, tightness in chest, fast or irregular heartbeat, or unusual flushing or warmth of skin. Stop taking this medicine and check with your doctor immediately if you notice any of these warning signs.

    Side Effects of this Medicine

    Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

    Along with its needed effects, a medicine may cause some unwanted effects. Although serious side effects occur rarely when this medicine is taken as recommended, they may be more likely to occur if too much medicine is taken, if it is taken in large doses, or if it is taken for a long period of time.

    Get emergency help immediately if any of the following symptoms of overdose occur:

    For all combinations

    • Convulsions (seizures)
    • dizziness or light-headedness (severe)
    • fast, slow, or irregular heartbeat
    • hallucinations (seeing, hearing, or feeling things that are not there)
    • headache (continuing and severe)
    • increased sweating
    • mood or mental changes
    • nausea or vomiting (severe or continuing)
    • nervousness or restlessness (severe)
    • shortness of breath or troubled breathing
    • stomach cramps or pain (severe or continuing)
    • swelling or tenderness in the upper abdomen or stomach area
    • trouble in sleeping

    For acetaminophen-containing only

    • Diarrhea
    • loss of appetite

    For aspirin- or salicylamide-containing only

    • Any loss of hearing
    • changes in behavior (in children)
    • confusion
    • diarrhea (severe or continuing)
    • drowsiness or tiredness (severe, especially in children)
    • fast or deep breathing (especially in children)
    • ringing or buzzing in ears (continuing)
    • uncontrollable flapping movements of the hands, (especially in elderly patients)
    • unexplained fever
    • unusual thirst
    • vision problems

    Check with your doctor as soon as possible if any of the following side effects occur:

    More common

    • Nausea, vomiting, or stomach pain (mild—for combinations containing aspirin or ibuprofen)

    Less common or rare

    • Bloody or black, tarry stools
    • bloody or cloudy urine
    • blurred vision or any changes in vision or eyes
    • changes in facial skin color
    • changes in hearing
    • changes or problems with urination
    • difficult or painful urination
    • fever
    • headache, severe, with fever and stiff neck
    • increased blood pressure
    • muscle cramps or pain
    • skin rash, hives, or itching
    • sores, ulcers, or white spots on lips or in mouth
    • swelling of face, fingers, feet, or lower legs
    • swollen and/or painful glands
    • unexplained sore throat and fever
    • unusual bleeding or bruising
    • unusual tiredness or weakness
    • vomiting of blood or material that looks like coffee grounds
    • weight gain (unusual)
    • yellow eyes or skin

    Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:

    More common

    • Heartburn or indigestion (for medicines containing salicylate or ibuprofen)
    • nervousness or restlessness

    Less common

    • Drowsiness (for medicines containing salicylamide)

    Not all of the side effects listed above have been reported for each of these medicines, but they have been reported for at least one of them. There are some similarities among these combination medicines, so many of the above side effects may occur with any of these medicines.

    Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.

    Seek emergency medical attention or call 115

    The information contained in the Thomson Healthcare (Micromedex) products as delivered by Holevn.org is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.

    The use of the Thomson Healthcare products is at your sole risk. These products are provided “AS IS” and “as available” for use, without warranties of any kind, either express or implied. Thomson Healthcare and Holevn.org make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Healthcare does not assume any responsibility or risk for your use of the Thomson Healthcare products.

    Further information

    The content of Holevn is solely for the purpose of providing information about Thuốc Decongestant and analgesic combinations (Oral)  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

    Reference from: https://www.drugs.com/cons/decongestant-and-analgesic-combinations.html

  • Clopamide
  • Clopidogrel
  • Cortisone
  • Cyclopenthiazide
  • Cyclosporine
  • Dabigatran Etexilate
  • Dalteparin
  • Danaparoid
  • Deflazacort
  • Desipramine
  • Desirudin
  • Desmopressin
  • Desvenlafaxine
  • Dexamethasone
  • Dexibuprofen
  • Dexketoprofen
  • Diazoxide
  • Dibenzepin
  • Diclofenac
  • Dicumarol
  • Diflunisal
  • Digoxin
  • Dipyridamole
  • Dipyrone
  • Donepezil
  • Dothiepin
  • Doxepin
  • Droxicam
  • Duloxetine
  • Edoxaban
  • Enoxaparin
  • Eplerenone
  • Epoprostenol
  • Eptifibatide
  • Escitalopram
  • Ethacrynic Acid
  • Etodolac
  • Etofenamate
  • Etoricoxib
  • Felbinac
  • Fenoprofen
  • Fepradinol
  • Feprazone
  • Feverfew
  • Floctafenine
  • Flufenamic Acid
  • Fluocortolone
  • Fluoxetine
  • Flurbiprofen
  • Fluvoxamine
  • Fondaparinux
  • Furazolidone
  • Furosemide
  • Ginkgo
  • Givosiran
  • Glimepiride
  • Glipizide
  • Glyburide
  • Gossypol
  • Guanethidine
  • Heparin
  • Hydrochlorothiazide
  • Hydrocortisone
  • Hydroflumethiazide
  • Ibrutinib
  • Ibuprofen
  • Iloprost
  • Imatinib
  • Imipramine
  • Indapamide
  • Indomethacin
  • Inotersen
  • Iobenguane I 123
  • Iobenguane I 131
  • Isoniazid
  • Ketoprofen
  • Lepirudin
  • Levomilnacipran
  • Licorice
  • Lithium
  • Lofepramine
  • Lornoxicam
  • Loxoprofen
  • Lumiracoxib
  • Macimorelin
  • Magnesium Salicylate
  • Meadowsweet
  • Meclofenamate
  • Mefenamic Acid
  • Melitracen
  • Meloxicam
  • Mesalamine
  • Metformin
  • Methotrexate
  • Methyclothiazide
  • Methylprednisolone
  • Metolazone
  • Midodrine
  • Milnacipran
  • Morniflumate
  • Nabumetone
  • Nadroparin
  • Naproxen
  • Nateglinide
  • Nefazodone
  • Nepafenac
  • Nicorandil
  • Niflumic Acid
  • Nimesulide
  • Nimesulide Beta Cyclodextrin
  • Nortriptyline
  • Olsalazine
  • Opipramol
  • Oxaprozin
  • Oxyphenbutazone
  • Paramethasone
  • Parecoxib
  • Parnaparin
  • Paroxetine
  • Peginterferon Alfa-2b
  • Pemetrexed
  • Pentosan Polysulfate Sodium
  • Pentoxifylline
  • Phenindione
  • Phenprocoumon
  • Phenylbutazone
  • Phenyl Salicylate
  • Piketoprofen
  • Piracetam
  • Piroxicam
  • Pixantrone
  • Pneumococcal 13-Valent Vaccine, Diphtheria Conjugate
  • Polythiazide
  • Pralatrexate
  • Pranoprofen
  • Prasugrel
  • Prednisolone
  • Prednisone
  • Proglumetacin
  • Propyphenazone
  • Proquazone
  • Protein C
  • Protriptyline
  • Reboxetine
  • Repaglinide
  • Reteplase, Recombinant
  • Reviparin
  • Rivaroxaban
  • Rofecoxib
  • Salicylamide
  • Salicylic Acid
  • Salsalate
  • Sertraline
  • Sibutramine
  • Sodium Salicylate
  • Spironolactone
  • Sulfasalazine
  • Sulindac
  • Tacrolimus
  • Tenofovir Disoproxil Fumarate
  • Tenoxicam
  • Tianeptine
  • Tiaprofenic Acid
  • Ticagrelor
  • Ticlopidine
  • Tinzaparin
  • Tirofiban
  • Tolazamide
  • Tolbutamide
  • Tolfenamic Acid
  • Tolmetin
  • Torsemide
  • Trazodone
  • Treprostinil
  • Triamterene
  • Trichlormethiazide
  • Trimipramine
  • Trolamine Salicylate
  • Valdecoxib
  • Varicella Virus Vaccine, Live
  • Venlafaxine
  • Vilazodone
  • Vorapaxar
  • Vortioxetine
  • Warfarin
  • Xipamide

Interactions with Food/Tobacco/Alcohol

Certain medicines should not be used at or around the time of eating food or eating certain types of food since interactions may occur. Using alcohol or tobacco with certain medicines may also cause interactions to occur. Discuss with your healthcare professional the use of your medicine with food, alcohol, or tobacco.

Using medicines in this class with any of the following is usually not recommended, but may be unavoidable in some cases. If used together, your doctor may change the dose or how often you use your medicine, or give you special instructions about the use of food, alcohol, or tobacco.

  • Ethanol
  • Tobacco

Other Medical Problems

The presence of other medical problems may affect the use of medicines in this class. Make sure you tell your doctor if you have any other medical problems, especially:

  • Alcohol abuse—Acetaminophen-containing medicine increases the chance of liver damage.
  • Anemia—Taking aspirin-, salicylamide-, or ibuprofen-containing medicine may make the anemia worse.
  • Asthma, allergies, and nasal polyps, history of—Taking salicylate- or ibuprofen-containing medicine may cause an allergic reaction in which breathing becomes difficult.
  • Diabetes mellitus (sugar diabetes)—The decongestant in this medicine may put the patient with diabetes at a greater risk of having heart or blood vessel disease.
  • Gout—Aspirin-containing medicine may make the gout worse and reduce the benefit of the medicines used for gout.
  • Hepatitis or other liver disease—Liver disease increases the chance of side effects because the medicine is not broken down and may build up in the body. Also, if liver disease is severe there is a greater chance that aspirin-containing medicine may cause bleeding, and that ibuprofen-containing medicine may cause serious kidney damage.
  • Heart or blood vessel disease or
  • High blood pressure—The decongestant in this medicine may cause the blood pressure to increase and may also speed up the heart rate. Also, caffeine-containing medicine if taken in large amounts may increase the heart rate; ibuprofen-containing medicine may cause the blood pressure to increase.
  • Hemophilia or other bleeding problems—Aspirin- or ibuprofen-containing medicine increases the chance of bleeding.
  • Kidney disease—The kidneys may be affected, especially if too much of this medicine is taken for a long time.
  • Mental illness (history of)—The decongestant in this medicine may increase the chance of mental side effects.
  • Overactive thyroid—If an overactive thyroid has caused a fast heart rate, the decongestant in this medicine may cause the heart rate to speed up further.
  • Stomach ulcer or other stomach problems—Salicylate- or ibuprofen-containing medicine may make the ulcer worse or cause bleeding of the stomach.
  • Systemic lupus erythematosus (SLE)—Ibuprofen-containing medicine may put the patient with SLE at a greater risk of having unwanted effects on the central nervous system and/or kidneys.
  • Ulcers, sores, or white spots in the mouth—This may be a sign of a serious side effect of ibuprofen-containing medicine; if you already have ulcers or sores in the mouth you and your doctor may not be able to tell when this side effect occurs.

Proper use of this Medicine

Take this medicine only as directed. Do not take more of it and do not take it more often than recommended on the label, unless otherwise directed by your doctor. To do so may increase the chance of side effects

For aspirin- or salicylamide-containing medicines:

  • If this medicine irritates your stomach, you may take it with food or a glass of water or milk to lessen the irritation.
  • If a combination medicine containing aspirin has a strong vinegar-like odor, do not use it. This odor means the medicine is breaking down. If you have any questions about this, check with your pharmacist.

For ibuprofen-containing medicines:

  • To lessen stomach upset, these medicines may be taken with food or an antacid.
  • Take with a full glass (8 ounces) of water. Also, do not lie down for about 15 to 30 minutes after taking the medicine. Doing so may cause irritation that may lead to trouble in swallowing.

Dosing

The dose medicines in this class will be different for different patients. Follow your doctor’s orders or the directions on the label. The following information includes only the average doses of these medicines. If your dose is different, do not change it unless your doctor tells you to do so.

The amount of medicine that you take depends on the strength of the medicine. Also, the number of doses you take each day, the time allowed between doses, and the length of time you take the medicine depend on the medical problem for which you are using the medicine.

The dose of these combination medicines will be different for different products. Follow the directions on the box if you are buying this medicine without a prescription.. There is a large variety of decongestant and analgesic combination products on the market. Some products are for use in adults only, while others may be used in children. If you have any questions about this, check with your health care professional.

  • For oral dosage forms (capsules, liquid, or tablets):
    • For sinus pain and congestion:
      • Adults and children 12 years of age and older—1 to 2 capsules or tablets every four to six hours.
      • Children up to 6 years of age—Use and dose must be determined by your doctor.
      • Children 4 to 12 years of age—1 tablet, 4 to 6 chewable tablets, or 1 to 2 teaspoonfuls of liquid every four hours.
      • Children and infants up to 4 years of age—Use is not recommended .

Missed Dose

If you miss a dose of this medicine, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double doses.

Storage

Keep out of the reach of children.

Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Keep from freezing.

Do not keep outdated medicine or medicine no longer needed.

Precautions while using this Medicine

Check with your doctor if your symptoms do not improve or become worse, or if you have a high fever.

This medicine may cause some people to become nervous or restless or to have trouble in sleeping. If you have trouble in sleeping, take the last dose of this medicine for each day a few hours before bedtime. If you have any questions about this, check with your doctor.

Before having any kind of surgery (including dental surgery) or emergency treatment, tell the medical doctor or dentist in charge that you are taking this medicine.

Check the label of all over-the-counter (OTC), nonprescription, and prescription medicines you now take. If any of them contain acetaminophen, aspirin, other salicylates such as bismuth subsalicylate (e.g., Pepto Bismol) or magnesium salicylate (e.g., Nuprin Backache Caplets), or salicylic acid (present in some shampoos and skin products), check with your health care professional. Using any of them together with this medicine may cause an overdose.

Do not drink alcoholic beverages while taking this medicine. Stomach problems may be more likely to occur if you drink alcoholic beverages while you are taking aspirin or ibuprofen. Also, liver damage may be more likely to occur if you drink large amounts of alcoholic beverages while you are taking acetaminophen.

If you think that you or anyone else may have taken an overdose of this medicine, get emergency help at once. Taking an overdose of a salicylate may cause unconsciousness or death. The first sign of an aspirin overdose may be ringing or buzzing in the ears. Other signs include convulsions (seizures), hearing loss, confusion, severe drowsiness or tiredness, severe excitement or nervousness, and unusually fast or deep breathing. Signs of severe acetaminophen overdose may not appear until 2 to 4 days after the overdose is taken, but treatment to prevent liver damage or death must be started within 24 hours or less after the overdose is taken

For patients taking aspirin-containing medicine:

  • Do not take aspirin-containing medicine for 5 days before any surgery, including dental surgery, unless otherwise directed by your medical doctor or dentist. Taking aspirin during this time may cause bleeding problems.

For diabetic patients taking salicylate-containing medicine:

  • False urine sugar test results may occur if you take 8 or more 325-mg (5-grain) doses of aspirin every day for several days in a row. Smaller doses or occasional use of aspirin usually will not affect urine sugar tests. If you have any questions about this, check with your health care professional, especially if your diabetes is not well controlled.

For patients taking ibuprofen-containing medicine:

  • This medicine may cause some people to become confused, drowsy, dizzy, lightheaded, or less alert than they are normally. It may also cause blurred vision or other vision problems in some people. Make sure you know how you react to this medicine before you drive, use machines, or do anything else that could be dangerous if you are dizzy or are not alert and able to see well.
  • Serious side effects can occur during treatment with this medicine. Sometimes serious side effects can occur without any warning. However, possible warning signs often occur, including swelling of the face, fingers, feet, and/or lower legs; severe stomach pain, black, tarry stools, and/or vomiting of blood or material that looks like coffee grounds; unusual weight gain; and/or skin rash. Also, signs of serious heart problems could occur such as chest pain, tightness in chest, fast or irregular heartbeat, or unusual flushing or warmth of skin. Stop taking this medicine and check with your doctor immediately if you notice any of these warning signs.

Side Effects of this Medicine

Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Along with its needed effects, a medicine may cause some unwanted effects. Although serious side effects occur rarely when this medicine is taken as recommended, they may be more likely to occur if too much medicine is taken, if it is taken in large doses, or if it is taken for a long period of time.

Get emergency help immediately if any of the following symptoms of overdose occur:

For all combinations

  • Convulsions (seizures)
  • dizziness or light-headedness (severe)
  • fast, slow, or irregular heartbeat
  • hallucinations (seeing, hearing, or feeling things that are not there)
  • headache (continuing and severe)
  • increased sweating
  • mood or mental changes
  • nausea or vomiting (severe or continuing)
  • nervousness or restlessness (severe)
  • shortness of breath or troubled breathing
  • stomach cramps or pain (severe or continuing)
  • swelling or tenderness in the upper abdomen or stomach area
  • trouble in sleeping

For acetaminophen-containing only

  • Diarrhea
  • loss of appetite

For aspirin- or salicylamide-containing only

  • Any loss of hearing
  • changes in behavior (in children)
  • confusion
  • diarrhea (severe or continuing)
  • drowsiness or tiredness (severe, especially in children)
  • fast or deep breathing (especially in children)
  • ringing or buzzing in ears (continuing)
  • uncontrollable flapping movements of the hands, (especially in elderly patients)
  • unexplained fever
  • unusual thirst
  • vision problems

Check with your doctor as soon as possible if any of the following side effects occur:

More common

  • Nausea, vomiting, or stomach pain (mild—for combinations containing aspirin or ibuprofen)

Less common or rare

  • Bloody or black, tarry stools
  • bloody or cloudy urine
  • blurred vision or any changes in vision or eyes
  • changes in facial skin color
  • changes in hearing
  • changes or problems with urination
  • difficult or painful urination
  • fever
  • headache, severe, with fever and stiff neck
  • increased blood pressure
  • muscle cramps or pain
  • skin rash, hives, or itching
  • sores, ulcers, or white spots on lips or in mouth
  • swelling of face, fingers, feet, or lower legs
  • swollen and/or painful glands
  • unexplained sore throat and fever
  • unusual bleeding or bruising
  • unusual tiredness or weakness
  • vomiting of blood or material that looks like coffee grounds
  • weight gain (unusual)
  • yellow eyes or skin

Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:

More common

  • Heartburn or indigestion (for medicines containing salicylate or ibuprofen)
  • nervousness or restlessness

Less common

  • Drowsiness (for medicines containing salicylamide)

Not all of the side effects listed above have been reported for each of these medicines, but they have been reported for at least one of them. There are some similarities among these combination medicines, so many of the above side effects may occur with any of these medicines.

Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.

Seek emergency medical attention or call 115

The information contained in the Thomson Healthcare (Micromedex) products as delivered by Holevn.org is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.

The use of the Thomson Healthcare products is at your sole risk. These products are provided “AS IS” and “as available” for use, without warranties of any kind, either express or implied. Thomson Healthcare and Holevn.org make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Healthcare does not assume any responsibility or risk for your use of the Thomson Healthcare products.

Further information

The content of Holevn is solely for the purpose of providing information about Thuốc Decongestant and analgesic combinations (Oral)  and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.

Reference from: https://www.drugs.com/cons/decongestant-and-analgesic-combinations.html

Đánh giá 5* bài viết này

LEAVE A REPLY

Please enter your comment!
Please enter your name here